# SDR AALA201810249010

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 4,779 hours, 1,818 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. NOSE GEAR UPPER LANDING GEAR INDICATOR GREEN TRIANGLE WAS NOT LIT. WHEEL PAGE SHOWED GEAR  DOWN, ON 2 APPROACH AT 190 KNOTS. GEAR EXTENSION 3, GREEN ON LANDING GEAR INDICATOR. EMERGENCY DECLARED. FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED LGCIU 1 AND LGCIU 2 BITE CHECK, NO FAULTS NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECKS PER AMM 32-31-00.
